@article{SPS_2001__35__206_0, author = {Enriquez, Nathana\"el and Franchi, Jacques and Le Jan, Yves}, title = {Canonical lift and exit law of the fundamental diffusion associated with a kleinian group}, journal = {S\'eminaire de probabilit\'es de Strasbourg}, volume = {35}, year = {2001}, pages = {206-219}, mrnumber = {1837289}, zbl = {0974.60067}, language = {en}, url = {http://dml.mathdoc.fr/item/SPS_2001__35__206_0} }
Enriquez, Nathanaël; Franchi, Jacques; Le Jan, Yves. Canonical lift and exit law of the fundamental diffusion associated with a kleinian group. Séminaire de probabilités de Strasbourg, Tome 35 (2001) pp. 206-219. http://gdmltest.u-ga.fr/item/SPS_2001__35__206_0/
[A] Théorie du potentiel sur les graphes et les variétés. Ecole d'été de probabilités de Saint-Flour XVIII, Lecture Notes 1427, Springer 1990. | MR 1100282 | Zbl 0719.60074
[E]
Thèse de l'Université Paris Sud , 3eme partie, 91405 Orsay, Septembre 1995.[E-F-LJ-1] Enroulements des géodésiques sous la mesure de Patterson-Sullivan. C.R.A.S. Paris, tome 326, Série 1, 723-726, 1998. | MR 1641770 | Zbl 0932.37013
, ,[E-F-LJ-2] Stable windings on hyperbolic surfaces. Prépublication, September 1999.
, ,[E-LJ] Statistic of the winding of geodesics on a Riemann surface with finite area and constant negative curvature. Rev. Mat. Iberoamericana, Vol. 13, 2, 377-401, 1997. | MR 1617645 | Zbl 0907.58054
,[F] Asymptotic singular homology of a complete hyperbolic 3-manifold of Finite Volume. Proc. London Math. Soc. (3) n° 79, 451-480, 1999. | MR 1702250 | Zbl 01463591
[G] Sur la représentation intégrale des fonctions harmoniques et des fonctions propres positives dans un espace riemannien symétrique. Bull. Sci. Math., 2e série, n° 108, 373-392, 1984. | MR 784674 | Zbl 0562.31006
[L] Harmonic 1-forms on the stable foliation. Bol. Soc. Bras. Math. 25, n° 2, 121-138, 1994. | MR 1306557 | Zbl 0821.58034
[LJ1] The central limit theorem for the geodesic flow on non compact manifolds of constant negative curvature. Duke Math. J. 74 n° 1, 159-175, 1994. | MR 1271468 | Zbl 0809.58031
[LJ2] Free energy for Brownian and geodesic homology. Probab. Theory Rel. Fields 102, 57-61, 1995. | MR 1351710 | Zbl 0822.60022
[L-MG-T] Projection theorems for hitting probabilities and a theorem of Littlewood. Journal of Functional Analysis n° 59, 470-489, 1984. | MR 769377 | Zbl 0566.58036
, ,[M] Scattering operator, Eisenstein series, inner product formula and Maass-Selberg relations for Kleinian groups. Memoirs of the A.M.S. vol 78, n° 400, 1989. | MR 989747 | Zbl 0673.10023
[Ni] The ergodic theory of discrete groups. London Math. Society, Lecture Note Series n° 143, Cambridge University Press, 1989. | MR 1041575 | Zbl 0674.58001
[P] Lectures on measures on limit sets of Kleinian groups. Analytical and geometrical aspects of hyperbolic space, D. Epstein editor, 281-323, London Math. Society, Lecture Note Series n° 111, Cambridge University Press, 1987. | Zbl 0611.30036
[P-S] The Laplacean for domains in hyperbolic space and limit sets of Kleinian groups. Acta Math. 155, 173-241, 1985. | MR 806414 | Zbl 0611.30037
,[S-V] The Patterson measure for geometrically finite groups with parabolic elements, new and old. Proc. London Math. Soc. (3) n° 71, 197-220, 1995. | MR 1327939 | Zbl 0821.58026
,[Su1] The density at infinity of a discrete group of hyperbolic motions. Publ. Math. I.H.E.S. n° 50, 171-209, 1979. | Numdam | MR 556586 | Zbl 0439.30034
[Su2] Entropy, Hausdorff measures old and new, and limit sets of geometrically finite Kleinian groups. Acta Math. 153, 259-277, 1984. | MR 766265 | Zbl 0566.58022